# SDR DALA2021021600864

- Difficulty date: February 15, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fastener
- Condition: Broken
- Location: Attach Fitting
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 BROKEN FASTENER LOCATED ON ACTUATOR FITTING RH SIDE ON NOSE LANDING GEAR. CORRECTIVE ACTION: REPLACED FASTENER PER A320 SRM 51-42-11 AND DELTA WORK CARD AMDS 5311-01183-02. (1731405)
